# SDR SWAA2019062133993

- Difficulty date: June 4, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 18A61401
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER HAD A CRACK ON THE RIB AT STAB. STA. 129.5, THIRD STIFFENER FROM LEADING EDGE.   REPAIRED RIB PER SRM.
